# SDR GAIA04079OP

- Difficulty date: June 9, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Part number: 500706301
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 6007 - SEA-KTN - DURING DEPARTURE, ENGINE NR 2 N2 AT 102 PERCENT AND EGT AT RED LINE ON CLIMB-OUT, EPR AT 1.89.  AIRCRAFT RETURNED.  LANDING WEIGHT 142000, NORMAL LANDING AND BRAKING.  LANDING WAS MADE WITHOUT INCIDENT.  INSPECTED NR 2 ENGINE AND FOND BROKEN PRBC LINE.  REMOVED AND REPLACED PRESSURE LINE.  RUN NR 2 PER KHA JET RUN HANDBOOK.  OPS CHECK GOOD.  ENGINE NR 2 TAKEOFF POWER AT 2.01 EPR, N1-95 PERCENT, EGT 560, N2 93 PERCENT.  SYSTEM OPS CHECK GOOD.  NO DEFECT NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
